Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I am concerned about my CNS hyper going too rapidly to CNS depression. Is this safe ?

1. background: I have been taking nitrates / nitric oxide as a weightlifting supplement which i m aware causing blood pressure to drop (because blood vessels expand) -AM mostly L-arginine 2. diphenhydramine 100mg (to sleep)+ 200mg of benzonatate (suppress coughing) from a sinus infection I have. i am concerned about my CNS hyper (from stress) going too rapidly to CNS depression , is this safe (will i have a hypotensive crisis in my sleep) 3. additional information but not necessary in answering question: i am -stressed constantly (~10 years) -male -23 years old - overweight by 30lbs -family history of depression (and other mental disorders/body dysmophoria/ sister has enlarged thyroid) -mother has Diabetes mellitus type 2
Asked On : Sat, 17 Sep 2011
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello.welcome.I dont understand the need for a supplement like nitric oxide.There are so many other supplements available which can be taken.Also you can take steam inhalation along with cetrizine in the night for your sinus problem.Join aerobics for weight loss program.Keeping in view of your family history you must consult a psychiatrist for your stress and depression.Good
Answered: Sat, 17 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor